# SDR AALA200802012

- Difficulty date: August 2, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 38,003 hours
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Inoperative
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ORD  INFLIGHT T96102AUG.  CREW REPORTED DURING LANDING GEAR RETRACTION NR 2 CENTER ELECTRIC HYDRAULIC PUMP PRESSURE LIGHT ILLUMINATED.  LANDING GEAR WAS SLOW TO RETRACT FOLLOWED BY LT MAIN GEAR DOORS DOWN INDICATION AND GEAR DISAGREE INDICATIONS.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED HYDRAULIC QUANTITY TRANSMITTER AND MONITOR UNIT.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
